I'm supposedly recovered from anorexia, but I'm relapsing horribly. I'm on a "mood enhancer" because the BC I'm on makes me an incredible bitch, but they also serve as an appetite supressant. I'm also debating starting diet pills to help lose weight, but am afraid of the addictive nature and that it might spiral out of control. If I take them in the recommended dosage how likely is it that they will enfluence my ED? Or is it my ED telling me to take them to begin with? And how dangerous can they really be?
Posts You May Be Interested In
The old site was so much more friendly. (Well, apart from the one member who made my life so miserable I had to take a break......) But I can't cope without having somewhere to go that I can just vent. A lot has happened. My oldest son has had a child and is now a single parent which really means I'm co-parenting him. He's a beautiful, bright, pixie of a child and my reason for getting up in the...